Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anioh

Still blotchy after accutane!

Recommended Posts

I was on accutane for 6 months and ended it a month. Honestly it my completion was still bad, not as bad as before but still bad. Doctor said I should stop so I did.

A month now, my skin is still very blotchy and has red marks all over my. Nowhere near being "clear". BTW I still have like 3-5 pimples, some roughly new.

Is there any treatment for my complexion (red marks)?

post-64005-1214453335_thumb.jpg

post-64005-1214453347_thumb.jpg

post-64005-1214453357_thumb.jpg

post-64005-1214453335_thumb.jpg

post-64005-1214453347_thumb.jpg

post-64005-1214453357_thumb.jpg

Share this post


Link to post
Share on other sites

Accutane is meant for acne, not red marks. It makes red marks worse for that matter. The drug DID do its job.

Share this post


Link to post
Share on other sites

Why did your doctor tell you to stop if you weren't completely clear?

Accutane halts the skin's healing process, so red marks may look redder and heal more slowly while you are on it. It won't make the marks go away; it is for acne and oil. Now that you are off Accutane, the marks should heal on their own in the coming months.

By the way, your skin looks great. Congratulations on getting so clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×